# SDR CALA2025081807885

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 131,633 hours, 20,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Disconnected
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE DEPLOYMENT CABLE FOUND DISCONNECTED FROM GIRT BAR. UPON FURTHER INVESTIGATION WITH SLIDE REMOVED FOUND GIRT BAR OUTSIDE OF GIRT BAR HOLDER. REMOVED AND INSPECTED SLIDE NO DAMAGE FOUND, REINSTALLED L1 DOOR SLIDE REF AMM 25-66-01-404-072. C/W GMM 09-25-05 RII FOR INSTALLATION OF L1 DOOR MOUNTED ESCAPE SLIDE PACK REF AMM 25-66-01-404-072
